# SDR VNAA20250320045

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203615 DISCREPANCY: RBL 16.0 FS 285.00 GALLEY1 MOUNT FITTING CORRODED CORRECTIVE ACTION: REMOVED FITTING AND INSTALLED NEW SERVICEABLE FLOOR FITTING P/N 670-32149-3 IAW CRJ700 51-42-21-001-001-A01
